View Full Version : PLEASE HELP!! I've been on Dexedrine and I've never had a problem "performing".


Johndoe12
08-12-16, 05:45 PM
I've been on Dexedrine on and off for close to 18 years. I've been on Strattera, Concerta, Ritalin, Vyvanse, Zoloft(w/Concerta), and Adderrall. dexedrine is by far the best for me and my adult ADHD. I've always had a problem with being TOO horny while on it and I've never EVER had a problem with not being ready to go. In the last few weeks, I've noticed that I can't stay up or hardly even get an erection. I've been on 2x10mg ER's a day and 4x5mg IR's a day. I've been on the IR the most regularly (because that was all my doctors would give me), but I have a great doctor now who gives me the aforementioned dose. I didn't fill my last ER dose because it was too expensive (waiting for new insurance to take effect). I haven't been nearly as horny as I was 3 weeks ago and I can't get one and keep it up to save my life. I'm getting married in May and this is very frustrating. I can't get it up on my own or with her (so it's not her). Please tell me someone else has experienced this or someone has some advice because I'm kind of in panic mode right now. Please help me. I can provide additional information if need be.

aeon
08-12-16, 05:53 PM
4 questions:


do you take any medication for high blood pressure?
do you have nocturnal/waking erections, i.e., morning wood?
do you take any other medications?
do you consume alcohol?


Cheers,
Ian

Little Nut
08-12-16, 05:58 PM
Can't really tell whether you think that the Dex may be causing an issue or you think the lack of dex may be causing an issue.

Either way you have been taking it for 18 years without a problem. During those 18 years you have stopped taking the Dex without a problem. My money would be on something going on not related to the Dex. (You're older, new life issues...) Since time is an issue, see your Doc now. HTH, -LN

Johndoe12
08-12-16, 08:33 PM
4 questions:


do you take any medication for high blood pressure?
do you have nocturnal/waking erections, i.e., morning wood?
do you take any other medications?
do you consume alcohol?


Cheers,
Ian

1. I don't take anything for HBP.
2. Most mornings I do.
3. Other than Excedrin, nope.
4. Very very seldomly.
5. I chew smokeless tobacco frequently.

emperorpenguin
08-13-16, 07:18 PM
Is the dipping habit new? Nicotine is a vasoconstrictor just like amphetamines, so the combination could most definitely cause problems in this area. And you're getting a massive wallop of nicotine when you chew, the equivalent of about 3 cigarettes...2 cans a week and you're getting as much nicotine as someone who smokes a pack and a half per day. And I know when I chewed, it was more like a can a day. So as far as drugs go, that'd be my prime suspect.

Other than that, it really could be almost anything going on in your life...stress, lack of sleep, etc.

sarahsweets
08-17-16, 03:15 AM
How old are you?